In this paper, we introduce cyclic weak ϕ−contractions in fuzzy metric spaces and utilize the same to prove some results on existence and uniqueness of fixed point in fuzzy metric spaces. Some related results are also proved besides furnishing illustrative examples.

Gopal, D., Imdad, M., Vetro, C., Hasan, M. (2012). Fixed point theory for cyclic weak ϕ-contraction in fuzzy metric spaces. JOURNAL OF NONLINEAR ANALYSIS AND APPLICATION, 2012, 1-11 [10.5899/2012/jnaa-00110].

Fixed point theory for cyclic weak ϕ-contraction in fuzzy metric spaces

VETRO, Calogero;
2012-01-01

Abstract

In this paper, we introduce cyclic weak ϕ−contractions in fuzzy metric spaces and utilize the same to prove some results on existence and uniqueness of fixed point in fuzzy metric spaces. Some related results are also proved besides furnishing illustrative examples.
Settore MAT/05 - Analisi Matematica
http://www.ispacs.com/journals/jnaa/2012/jnaa-00110/
Gopal, D., Imdad, M., Vetro, C., Hasan, M. (2012). Fixed point theory for cyclic weak ϕ-contraction in fuzzy metric spaces. JOURNAL OF NONLINEAR ANALYSIS AND APPLICATION, 2012, 1-11 [10.5899/2012/jnaa-00110].
File in questo prodotto:
File Dimensione Formato  
JNAA2012.pdf

Solo gestori archvio

Dimensione 802.88 kB
Formato Adobe PDF
802.88 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/62253
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact